Access count of this item: 29

Files in This Item:
File Description SizeFormat 
1849-17.pdf515.88 kBAdobe PDFView/Open
Title: 多項式個の極小セパレータを持つグラフクラスについて (理論計算機科学の新展開)
Other Titles: On graph classes with polynomial number of minimal separators (New Trends in Theoretical Computer Science)
Authors: 長澤, 亮介  KAKEN_name
加藤, 達也  KAKEN_name
木野, 徹  KAKEN_name
山崎, 浩一  KAKEN_name
Author's alias: Nagasawa, Ryosuke
Kato, Tatsuya
Kino, Toru
Yamazaki, Koichi
Issue Date: Aug-2013
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1849
Start page: 91
End page: 95
URI: http://hdl.handle.net/2433/195103
Appears in Collections:New Trends in Theoretical Computer Science

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.